Analysis of total average queue length in multi-hop wireless networks

Title
Analysis of total average queue length in multi-hop wireless networks
Author(s)
최진구
Issue Date
201201
Publisher
ELSEVIER SCIENCE BV
Citation
INFORMATION PROCESSING LETTERS, v.112, no.3, pp.90 - 94
Abstract
In upcoming communication environments, multi-hop networking is expected to be pervasive in wireless access and backbone networks because it promises large coverage and increased capacity. Many studies have been devoted to the throughput of multi-hop wireless networks, but the delay performance is not clearly investigated yet. In this Letter, we analyze a multi-hop wireless network to obtain a lower bound of the total average queue length since it is closely related to the delay. We first consider a network with single hop sessions only, and its total average queue length is characterized as a solution of a linear program. Then we present a novel idea of translating a network with multi-hop sessions into a network with single hop sessions only, thereby the linear programming approach can be applied again. Simulation results show that the lower bound is very close to the achievable value of our reference link scheduler. Hence, our bound is tight. (C) 2011 Elsevier B.V. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/30025http://dx.doi.org/10.1016/j.ipl.2011.10.009
ISSN
0020-0190
Appears in Collections:
공과대학 > 모바일정보통신공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE